# SDR ASAA2022112540937

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 3,156 hours, 948 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO LEVEL OFF AT FL330 "VTK" APPEARED ON NAV DISPLAYS. BOTH "FMC" PROMPTS ON FMC CDU MENU PAGE DISAPPEARED NAV DATA ON MAP DISPLAYS DISAPPEARED BLANKING WAS BRIEF (10-20 SECS MAX) A/C REMAINED IN L NAV AND VNAV FMCS RETURNED TO FUNCTIONALITY W/O PILOT ACTION. GROUNDED - YES. CYCLED POWER TO BOTH FMC OPS RESTORED NO FAULTS REF B737-9 IFIM 34-61-00-810-918.
